# SDR SIMA201906125001

- Difficulty date: May 25, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 38,097 hours, 33,152 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER II R/H SKIN IS CHAFFED ON THE INTERIOR AROUND RIB 1419.0 (3RD FROM BOTTOM) TRAILING EDGE-C/A-REPAIRED RUDDER II R/H SKIN IAW ERS-EM-55MR-763
